MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; Intracranial coil-assist stent

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA; Intracranial coil-assist stent
Catalog Number M003UZAS30240
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure while deploying the subject stent, the subject stent broke.The physician taked down the broken part of the subject stent left in the patient with another atlas device.No clinical consequences were reported to the patient due to this event.There is no additional information available.

Brand Name
NEUROFORM ATLAS 3.0MM X 24MM NO TIP- PMA
Common Device Name
Intracranial coil-assist stent
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25519894
Report Number3008881809-2026-00371
Device Sequence Number21317223
Product Code QCA
UDI-Device Identifier07613327382204
UDI-Public(01)07613327382204(17)301130(10)26006494
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM003UZAS30240
Device Lot Number26006494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale